Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
|lovinglife222 - Fri Sep 18, 2009 4:20 pm||
I take birth control continuously so as to not have a period because of the crippling pain I get from the endometriosis. Well a few days ago i started having the pain I get from the period to a lesser degree that lasted four days. Then on days five I had light bleeding that was extremly light that lasted 2 days. So because of this i did not take the birth control and havent since then. With this there has no pain since the first day of bleeding and it had been four days now. I always have pain the very first day i do not take my birth control until about 3 days after i start taking it again. So this is really weird and I don't know what is going on. Could i be pregnant? Should I take the birth control again?
|Debbie Miller, RN - Sun Sep 20, 2009 1:13 am||
I am a little confused as to why you stopped taking the pill if you take them continuously. Bleeding is not a typical sign of pregnancy, though it can happen. However, if you have not missed taking any pills your chances of pregnancy are very slim. But, being off the pill does put you at risk.
Bleeding can occur erratically while taking oral contraceptives, even continuously. This is a fairly common reported side effect.
If in doubt, take a home pregnancy test.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.